# SDR MALA030580

- Difficulty date: December 27, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contactor
- Condition: Dirty
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3145, RT MAIN GEAR LIGHT BULB INTERMITTENT, HAD TO CYCLE GEAR TWICE TO GET RT MLG LIGHT (GREEN) TO COME ON.  MAINTENANCE CLEANED CONTACTS FOR INDICATOR.  RELAMPED, OPS CHECK GOOD.
